Will i hav bad withdrawls if i was taking perk 512s and 358 vicidan every other day or every 2 days for 3yrs and stopped now

I take 2 to 5 every other day

I take 2 to 5 every other day or every 2 days

You will very likely

You will very likely experience some withdrawals, yes. Will they be bad? Depends on what you can handle. They'll peak after 48-72 hours and you should start to feel better after that, but it'll be three tough days. And don't overlook the psychological aspect of this-- how fixated you might become on starting to take the pills again will only make your withdrawal worse. That's where relapses begin.

Nikki

O ok...i know it will b

O ok...i know it will b really hard 2 go threw the cravings but me and my b.friend really want this poison out of our lives! and thnks so much 4 ur comment...i nd all the support i can get

Cravings is the wrong word.

Cravings is the wrong word. If you've been taking these pills for a couple years there has without doubt been a time or two when you ran out and couldn't get any and you went into withdrawals. Then you scored again and you were good again. Those withdrawals are poorly described by the word 'cravings' because your body will be falling to pieces. Your skin crawls, your nose runs, you get chills, sweats, the runs, you feel like you're under the worst flu you've ever felt ... except when you have the flu you stick it out. When you're dope-sick, the flu is bad because it's a flu that you KNOW has a cure-- the pills. And when your stomach hurts and you can't sleep and you're bitchy and nervous and you hate everyone, a cure sounds awesome.

Some basic advice, none of which you'll want to do, but all which you should do to feel better:
A- Drink water. Stay hydrated. It helps flush your system.
B- Be active. You can 'sweat out' some of this through activity.
C- One way to make almost all your symptoms disappear for a few minutes? Warm/hot shower or bath. But don't overdo it because you're dehydrating yourself.

Good luck!

Nikki

disclaimer

Call now for immediate help: (844) 630-4673